# SDR R61A201404200589

- Difficulty date: April 20, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 16,246 hours, 12,921 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Part number: 17088787001
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT GALLEY MATING SURFACES FOR FWD AND AFT PORTIONS OF GALLEY HAVE SEVERAL AREAS OF CORROSION.  MX R & R ALL CORRODED PARTS ON MATTING SURFACES ON FWD AND AFT PORTIONS OF GALLEY IAW AMM 25-00-23,25-00-05.
